Tremor is a common adverse effect of prescribed drugs. It also occurs following exposure to various environmental or occupational toxins and poisons. Given that is a prevalent condition that may exist in patients not on medications, it is often difficult to determine if a drug is responsible for a patient’s tremor. Occasionally, neurological examination is performed prior to and after starting a drug making assumptions about causality more tenable. In addition, some patients are on multiple drugs that can cause or exacerbate tremor and identifying a single drug as the culprit is often difficult. In this chapter we will attempt to identify the drugs and toxins most commonly associated with inducing or exacerbating tremors.
|Original language||English (US)|
|Title of host publication||Handbook of Essential Tremor and Other Tremor Disorders|
|Number of pages||32|
|State||Published - Jan 1 2005|
ASJC Scopus subject areas